Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from Type II Diabetic, prescribed Piopar, Voglimit and Mcalazide. Are these medicines safe?

Hi. I have a hard small lump on the right side of my head. It is under the skin and not visible (as in its not a mole or anything.) it has TRIPLED in size in the last 3 months, occompanied by more rapidly growing near it. I have a had chronic headache for 2 months, accompanied by moderate memory loss , moderate hearing loss and blurred vision . im 24 years old... is this something i should be concerned about? The headaches are some of the worst ever, and lortab 10mg isn t cutting it anymore.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Diabetic medication are generally can have some side effects and it has to under medical supervision and your prescribing doctor will help you to decide the best medications to reduce the blood sugar.

Your headaches and memory loss may be related to fluctuating blood sugars and i feel it would be preferable to have a imaging of brain in consultation with neurologist.

Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor